# SDR SWI2024F00719

- Difficulty date: May 29, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 48,176 hours, 31,900 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Slat Track
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H #1 SLAT MID SLAT TRACK HAS SEVERAL AREA'S OF PITTING CORROSION   (S/N 00526)     (C-CHECK RO 8/22/2024)    BLENDED PITTING FROM RH WING SLAT TRACK 1-2  REF-CRJ-700  SRM 51-12-00-001-001 A01,REPAIRED  REF REO 670-57-42-1598 REV -- DATE 2024-06-27, DWG CC670-12021 REV D. OPS TEST GOODCOMPLIED WITH TASK 51-900-1002-SKY
